# SDR AWXA200500760

- Difficulty date: June 8, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A14504
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK, FOUND CRACK, .650 INCHES IN LENGTH, LOCATED ON KEEL SKIN AT EDGE OF ACCESS PANEL 5823R, ON THE NR 2 PYLON.  MAINTENANCE STOP DRILLED CRACK ON KEEL SKIN AT EDGE OF ACCESS PANEL 5823R IAW AMERICA WEST AIRLINES ENGINEERING REQUEST (ER) NR 03-5400-05175-RC1.  FABRICATED REPAIR DOUBLER IAW ER 03-5400-05175-RC1.  INSTALLED FABRICATED REPAIR PARTS ON KEEL SKIN AT EDGE OF ACCESS PANEL 5823R ON THE NR 2 PYLON IAW ER 03-5400-05175-RC1.
